MathSciNet Relay Station
MathSciNet bibliographic data
MR2209519 (2007m:33012) 33C10 (33F05)
Jones, D. S. Parabolic cylinder functions of large order. J. Comput. Appl. Math. 190 (2006), no. 1-2, 453–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement